# SDR CALA2022070801672

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: NA
- Condition: Corroded
- Location: Fr66 Y-1162
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR STRUCTURE FR66 Y-1162 HAS CORROSION REMOVED CORROSION ON R2 DOOR SILL IAW SRM 51-74-00. FOUND TO BE OUT LIMITS IAW SRM 53-41-24-283 ORIGINAL THICKNESS 0.315" D=0.09 5". DOOR SILL REMOVED AND REPLACED IAW SRM 51-72-11-911-001. EMP : V933866 WC: 32084 STA: ST ENG BFM SFR# 1028818
